MathSciNet Relay Station
MathSciNet bibliographic data
MR1862134 (2002g:35066) 35J60 (35J65)
Jensen, Robert; Kocan, Maciej; Święch, Andrzej Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002), no. 2, 533–542 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement